# SDR UPS99830889

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 4645516501
- Condition: Cracked
- Location: Bs 839
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 LT SIDE OF THE LWR KEEL BEAM AT FS 839, BL 0, BETWEEN THE MLG DOORS, INTERCOSTAL ANGLE IS CRACKED.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-1-20D.
